T-oral spray

Some peppermint oil products are covered with a special coating. Some medications that decrease stomach acid might cause the coating of these peppermint oil products to dissolve too quickly. When peppermint oil products dissolve too quickly they can sometimes cause heartburn and nausea. Take medications that decrease stomach acid at least two hours after coated peppermint oil products

Some medications that decrease stomach acid include omeprazole (Prilosec), lansoprazole (Prevacid), rabeprazole (Aciphex), pantoprazole (Protonix), and esomeprazole (Nexium).

i recently went for a healthcheckup &was found that my vit b12 level was other parameters are normal. The doc. recommended hydrxocobalamin shots 1000mcg everyday for a week followed by once a week for a monthand thereafter once a taking these shots for a week ,i started having an upset tummy for no reason .I consulted the doc . who said that it could’nt be side effect of b12 bcoz it,s been a week that you have been taking it and it should have appeared immediately. I am also short of breath when i exercise these you analyse this and the side effects appear immediately or could appear after a week or later?

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.

T-oral spray

t-oral spray

Media:

t-oral sprayt-oral sprayt-oral sprayt-oral sprayt-oral spray

http://buy-steroids.org